Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Statistical analysis of the flow of highway traffic through a signalized intersection

Author: G. F. Newell
Journal: Quart. Appl. Math. 13 (1956), 353-369
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/qam/73079
MathSciNet review: 73079
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The following is a report on some calculations of the statistical distribution of delay times due to a fixed-time traffic signal on a single lane highway.

References [Enhancements On Off] (What's this?)

  • [1] David G. Kendall, Some problems in the theory of queues, J. Roy. Statist. Soc. Ser. B. 13 (1951), 151–173; discussion: 173–185. MR 0047944
  • [2] J. S. Wardrop, Some theoretical aspects of road traffic Research, Proc. Inst. Civil Engrs., II 1, 325, 1952, and fairly extensive references included in these articles
  • [3] A. J. H. Clayton, Road traffic calculations, J. Inst. Civil Engrs. 16, 247 (1941); see also Wardrop, loc. cit.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

DOI: https://doi.org/10.1090/qam/73079
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society